# SDR CHIA201903213828

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 18,760 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAMP CHECK IS WAS NOTED VISUALLY THAT THERE WAS A 6+" SKIN CRACK STA 520 BL20L WL+97. VP-000265-19 HAS BEEN CREATED TO DO THE REPAIR.
